@amberpep. i have been using a bulk forming laxative for many yrs with some relief. I use metamucil . Cant use it within 2 hrs of taking any meds because it will interfere with the drugs absorption. Might be worth a try. Also Depends or similar!
Member has chosen to not make this information public.
Member not yet following any Pages.
Hi Amber. What is cyclothymia? How much and when do you take the klonopin? My anxiety is off the chain and i can do nothing today but lay in bed. I have an appt with my pdoc tomorrow and he is going to have to give me something to help with this horrible feeling. Im willing to try anything at this point. Have you ever tried seroquel?
Thanks for posting mentor51. Yes it is normal to be having a hard time. How long have you been on ativan? you take any other drugs? Dont know what you mean by perseveration. Is somebody helping you with your taper. That is over a 20% taper. May be too fast. I did something similar with klonopin starting in may and have not been able to cut more since 7-2-17. My symptoms will not let up; maybe getting worse!
I hope i did not scary you. Yes i am trying to taper now as explained in my origional post. I think its possible but just takes such a long time to do it safely and i dont have that much time. Right now its just trying to survive one minute at a time. Do you use facebook? If you do and want to be friends there let me know.
@jmccutch Thank you for responding. I dont have the option of a long slow taper off klonopin. There has been a law passed in Georgia that will not allow doctors to prescribe any benzo drug for long term use, It goes into effect at the end of this year. It is very hard for me to leave my house but i do try to go to the gym for walking on a treadmill 3-4 times per week. I also am a member of benzo buddies . I also use tapes for breathing exercises .25 mg taper every 6 months sounds about right. I just dont have that option. Thanks for the hug. Im sending one back to you.
Hi @ayankeeinnm. I think koonopin has help me some in the past but i developed a tolerance plus a bill in georgia has been passed that will not allow my doc to prescribe it for long term use after the end of this yr. That is why i am having to try to taper off the drug. Thank you for responding
Thank you Lisa. I got a couple of replies thanks to you. My main symptom is extreme anxiety that i feel mostly in my stomach and chest. Also extreme sadness/depression that makes me cry a lot around my family. Loss of appetite. Shaking . Thats some of my symptoms. I will check out the post you suggested. Thanks again for your help!
I have been on some kind of benzo for almost 40 yrs. I am trying to taper from 1.5-2 mgs of klonopin daily . Began in mid may 2017 and my last cut was very small on 7-2-17 to get to 1mg. Honestly feels like i am dying. I also take trazodone 75 mgs and 4 drugs for high blood pressure. I have been researching gabapentin and seroquel to help with the withdrawal symptons. Please offer any suggestions or help. I am 69 yrs old and cant even leave my house to visit my kids and grands. Thank you for any help!